# SDR R61A201504130263

- Difficulty date: April 13, 2015
- Submitted: April 27, 2015
- Operation: Air carrier
- Aircraft: N819MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000040
- Aircraft time: 27,926 hours, 20,839 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17060257001
- Condition: Corroded
- Location: Frame 90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK WAS REPORTED THAT LT GUSSET AT FRAME 90 IS CORRODED.  MX R & R LT GUSSET AT FRAME 90 IAW SRM 51-41-02, PN 170-60257-001, GUSSET.  ACFT REMAINS UNTIL CHECK IS COMPLETED.
